I tried taking CHAMPIX (not sure if this is the same - I am from Australia)
I didn't finish all of the tablets, due to the side affects, but wish I did, as I am smoking again.
I had a funny feeling in the head, and SEVERE bloating, and I couldn't handle it anymore, as I have IBS, and that is bad enough.
However, if you can deal with the side effects, I would give them a go, as I stopped for about 3 months and while you are still allowed to smoke for a week when you first start the tablets, you get to a point where having a smoke makes you feel very sick, and after you stop, I didn't even think about cigarettes at all!!!!! And I have been smoking for about 20 years, about 20 a day. I did put on weight, even though I was going to the gym, but that is one downfall to stopping smoking anyway.....It *****, but I don't know anyone who gives up and doesn't put on weight, one reason being, that smoking speeds up your metabolism, and when you stop, your body, and digestive system slows down and becomes sluggish. I gave up cold turkey for 4 years once, and over the 4 years put on 20 kilo's, but eventually lost it all. However, I am still smoking. I want to give up, but can't.
If you can get the tablets, I recommend you try them......I never had any leg symptoms, that i can remember.
Hi I'm so disappointed in myself I completed the whole 12 weeks Champix program. With only a sick feeling for about an half hour after taking the pill. But the longest I went without a smoke is 5 days . Now that the pills are all gone I am back smoking 15 a day. They did help the cravings. I also put on a lot of weight.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.